# SDR CALA2014080401063

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22811
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL CANNING CONDITION ON WEB OF APB BETWEEN SL-1 & SL-2 WL 296 7.5 INCHES WIDTH BY 7.5 INCHES LENGTH BY .5 INCHES DEPTH.  STATION 1016 APB AT WL 296 BETWEEN SL-1 & SL-2 OIL CAN HAS BEEN REPAIRED IAW SRM 53-80-08 REPAIR 7 & ECRA 5380-01108.  INSPECTION THRESHOLD AT 36,000 FLIGHT CYCLES AFTER REPAIR BY MEANS OF FWD & AFT HFEC & AFT LFEC FOLLOWED BY REPEAT INTERVALS HFEC AT 16,000 FLIGHT CYCLES & LFEC EVERY 4,000 FLIGHT CYCLES IAW STEP 5.
